On Some Projective Invariants of an Orthogonal Ennuple in a Conformal Finsler Space II.
Monatshefte für Mathematik, Tome 73 (1969), pp. 406-410
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177478,
author = {H.D. Pande},
title = {On {Some} {Projective} {Invariants} of an {Orthogonal} {Ennuple} in a {Conformal} {Finsler} {Space} {II.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {406--410},
year = {1969},
volume = {73},
zbl = {0183.26503},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177478/}
}
H.D. Pande. On Some Projective Invariants of an Orthogonal Ennuple in a Conformal Finsler Space II.. Monatshefte für Mathematik, Tome 73 (1969), pp. 406-410. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177478/